# SDR SWAA073769

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 3,702 hours, 2,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS END CAP MISSING AT ROW 1 ABC.  INSTALLED END CAP PER MM.
